MAUDE Adverse Event Report: CARDINAL HEALTH, INC. COVIDIEN; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH, INC. COVIDIEN; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884720247E
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported when trying to fill the balloon with 15cc of sterile water, it was found to have a leak.
 
Additional Manufacturer Narrative
Additional product code: pif.An investigation is currently underway.Upon completion the results will be forwarded.
 
Additional Manufacturer Narrative
In addition to videos and a photo, one device was received for investigation.All materials provided were evaluated and the reported condition was observed.The device history record (dhr) was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the issue described by the customer.The dhr review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.Additionally, no non-conformances were opened during manufacturing process.The device was manufactured on february 13, 2025.As part of the investigation, a gemba inspection was performed to review the manufacturing process.It was determined that the current process and controls are being followed and functioning correctly, including subassemblies, finished product assembly, packaging, and product inspections.No abnormal conditions were found that could continue to trigger the reported condition.A supplier corrective action request has been sent to the supplier to further investigate and address the reported issue.In addition, staff have been notified of this complaint to raise staff awareness.We will continue to monitor the process, customer complaints, and feedback notifications to detect any adverse trends and determine if additional actions are necessary.

Brand Name
COVIDIEN
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key24445270
Report Number1423537-2026-00044
Device Sequence Number10212527
Product Code KNT
UDI-Device Identifier10884521661738
UDI-Public(01)10884521661738(17)270901(10)2504205164
Combination Product (Y/N)N
Initial Reporter CountryGT
PMA/510(K) Number
K180622
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884720247E
Device Catalogue Number8884720247E
Device Lot Number2504205164
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown